# SDR USAASB03044

- Difficulty date: March 23, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 542 - ON APPROACH INTO PIT FROM ATL, AT APPROXIMATELY 2,500 TO 3,000 FT, CREW RECEIVED THREE GEAR DISAGREEMENT LIGHTS WHEN PLACING GEAR HANDLE DOWN.  CREW REPORTED THEY FELT THE GEAR GO DOWN.  CAPTAIN OPTED TO ACCOMPLISH A FLYBY WHERE THE TOWER CONFIRMED THE GEAR WAS IN THE DOWN POSITION.  CAPTAIN ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND FOUDN THAT THE GEAR HANDLE WAS NOT COMPLETELY ENGAGED.  CREW THEN RECEIVED THREE GEAR GREEN LIGHTS, CONTINUED APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  FLIGHT TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  CAPTAIN CONFIRMED TO MAINTENANCE THAT THE GEAR HANDLE WAS NOT FULLY ENGAGED.  ONCE GEAR HANDLE WAS PLACED ALL THE WAY DOWN, THREE GREEN GEAR LIGH
